# SDR 06FDEA03116

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK FLANGE, BASE AND CROWN FOUND CORRODED AT STA 808 TO STA 859 RBL 8.5".  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG.3 VOL.I AND   CARRIED OUT   REPAIR BY FABRICATING NEW SEAT TRACK AND SPLICE AS PER SRM 53-70-00 FIG.1 VOL.I.   REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100.
